# SDR QXEA200500700

- Difficulty date: April 15, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND MAIN LANDING GEAR CHAFE ABOVE DRAG STRUT ASSEMBLY LEFT SIDE.  REPAIRED IAW RD 8-54-2000 AND HORIZON AIR EA 2-54-227.
